Topological Structure of Non-separable Sigma-locally Compact Convex Sets

Volume 61 / 2013

Iryna Banakh, Taras Banakh, Katsuhisa Koshino Bulletin Polish Acad. Sci. Math. 61 (2013), 149-153 MSC: 57N17, 52A07. DOI: 10.4064/ba61-2-8

Authors

  • Iryna BanakhInstitute for Applied Problems of
    Mechanics and Mathematics
    of Ukrainian Academy of Sciences
    Naukova 3b
    Lviv, Ukraine
    e-mail
  • Taras BanakhIvan Franko National University of Lviv
    Lviv, Ukraine
    and
    Jan Kochanowski University
    Kielce, Poland
    e-mail
  • Katsuhisa KoshinoDoctoral Program in Mathematics
    Graduate School of Pure and Applied Sciences
    University of Tsukuba
    Tsukuba, 305-8571, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image